# SDR FDEA201012064598

- Difficulty date: December 6, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N350023
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD MAIN FLAP L/E INBD SIDE HAS A WORN SECTION APPROX 10" LONG . EVALUATED LT WING OTBD MAIN FLAP AND FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01, PG 106, DETAIL VI.  R & R L/E SKIN IAW SRM 51-40-02. CLASSIFIED CATEGORY "A". MAJOR REPAIR.
